# SDR UALA2011081904409

- Difficulty date: August 18, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N495UA
- Make and model: Airbus A320-232
- Aircraft serial: 1842
- Aircraft time: 29,862 hours, 13,153 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shutoff Valve
- Part number: E03A00
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR  1 ENG HYD FIRE SHUT-OFF VALVE INOPERATIVE.   ACCOMPLISHED ON DOCK WU E6244G AND OPS CHECKED OKAY.
